# SDR ASAA0792301

- Difficulty date: November 30, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 19,198 hours, 8,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501161
- Condition: Corroded
- Location: Bs 500-500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT RT SIDE FLOOR SUPPORT 'Z' ANGLE FOUND CORROSION FROM BS 500-500L FWD CARGO PIT RT SIDE FLOOR SUPPORT 'Z' ANGLE REPLACED AT BS 500-500L IAW B 737 900 SRM 53 00 53.
